# SDR 04FDEA00604

- Difficulty date: March 6, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-200
- Aircraft serial: 22931
- Aircraft time: 28,519 hours, 16,347 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Sensor
- Part number: 2588838
- Part serial: 0840940
- Condition: Failed
- Location: Zone 300
- Part time: 6,464 hours, 3,845 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: J, B, A

## Discrepancy

DURING CRUISE FLT AT FL330 AT .82 MACH THE A/C PERF U/C ROLL DOUBLETS (DUTCH  ROLL MOTION).  A/P AND STAB WAS OUT OF TRIM WITH A PITCH UP ATT DEV.  TRIMMED THE STAB AND LEVELED A/C AND RECONN A/P.  A/P WAS IN SYS-B.  WHEN RECONN, THE A/P TRIMMED NOSE UP, HAD TO DISC A/P AND APPLY 20 LBS OF DOWN ELEV FORCE TO LEVEL A/C.  TRIED SYS-A AND IT WAS WORSE.  THE ELEV POS IND SHOWED A SPLIT STAB (LT HIGHER THAN RT).  DECLARED AN EMERGENCY, DUMPED 9K OF FUEL AND WITH A/P OFF A/C TOOK MORE PRESS TO TURN RT THAN LT.  CHECK PER MM 27-10-000-5, CHECKS NORMALLY.  CHECKED ALL CABLES AND PULLEYS ASSOC WITH AILERONS, ALL CHECK NORMALLY.  REMOVED LT ELEV POS SENS PER MM 22-11-071-5 REF WRI 22-10/7229 AND 22-30/7234.
